The proportional rule for multi-issue bankruptcy problems
AbstractWe investigate how to extend bankruptcy rules to the more general setting in which claims may refer to different issues. We consider two natural procedures and show that, among all bankruptcy rules, the proportional rule is the only one whose extensions according to the two procedures yield the same outcomes.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by AccessEcon in its journal Economics Bulletin.
Volume (Year): 29 (2009)
Issue (Month): 1 ()
Contact details of provider:
Multi-issue bankruptcy problems; proportional rule; characterization result.;
Other versions of this item:
- MORENO-TERNERO, Juan D., 2006. "The proportional rule for multi-issue bankruptcy problems," CORE Discussion Papers 2006076, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Juan D. Moreno-Ternero, 2009. "The Proportional Rule for Multi-Issue Bankruptcy Problems," Working Papers 2009-6, Universidad de Málaga, Department of Economic Theory, Málaga Economic Theory Research Center.
- Juan D. Moreno-Ternero, 2009. "The Proportional Rule for Multi-Issue Bankruptcy Problems," Working Papers 09.11, Universidad Pablo de Olavide, Department of Economics.
- D6 - Microeconomics - - Welfare Economics
- D7 - Microeconomics - - Analysis of Collective Decision-Making
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ju, Biung-Ghi & Miyagawa, Eiichi & Sakai, Toyotaka, 2007.
"Non-manipulable division rules in claim problems and generalizations,"
Journal of Economic Theory,
Elsevier, vol. 132(1), pages 1-26, January.
- Biung-Ghi Ju & Eiichi Miyagawa & Toyotaka Sakai, 2003. "Non-Manipulable Division Rules in Claim Problems and Generalizations," WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS 200307, University of Kansas, Department of Economics, revised Aug 2005.
- Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
- Calleja, Pedro & Borm, Peter & Hendrickx, Ruud, 2005. "Multi-issue allocation situations," European Journal of Operational Research, Elsevier, vol. 164(3), pages 730-747, August.
- Moulin, Herve, 2002.
"Axiomatic cost and surplus sharing,"
Handbook of Social Choice and Welfare,
in: K. J. Arrow & A. K. Sen & K. Suzumura (ed.), Handbook of Social Choice and Welfare, edition 1, volume 1, chapter 6, pages 289-357
- Kaminski, Marek M., 2006. "Parametric rationing methods," Games and Economic Behavior, Elsevier, vol. 54(1), pages 115-133, January.
- Jens Leth Hougaard & Juan D. Moreno-Ternero & Lars Peter Østerdal, 2010.
10-16, University of Copenhagen. Department of Economics.
- Jens Leth Hougaard & Juan D. Moreno-Ternero & Lars Peter Østerdal, 2010. "Baseline Rationing," MSAP Working Paper Series 05_2010, University of Copenhagen, Department of Food and Resource Economics.
- Hougaard, Jens Leth & Moreno-Ternero, Juan D. & Østerdal, Lars Peter, 2012. "Rationing in the presence of baselines," Discussion Papers of Business and Economics 8/2012, Department of Business and Economics, University of Southern Denmark.
- Jens L. Hougaard & Juan D. Moreno-Ternero & Lars P. Osterdal, 2012. "Rationing in the presence of baselines," Working Papers 12.04, Universidad Pablo de Olavide, Department of Economics.
- Karagozoglu, Emin, 2008.
"A Noncooperative Approach to Bankruptcy Problems with an Endogenous Estate,"
031, Maastricht : METEOR, Maastricht Research School of Economics of Technology and Organization.
- KaragÃ¶zoğlu Emin, 2010. "A Noncooperative Approach to Bankruptcy Problems with an Endogenous Estate," Research Memoranda 027, Maastricht : METEOR, Maastricht Research School of Economics of Technology and Organization.
- Hinojosa Ramos, Miguel Ángel & López Sánchez, Ana Dolores, 2011. "Regla de reparto proporcional con referencias múltiples: aplicación al caso de agregación y actualización de probabilidades || A Proportional Rule for the Division Problems with Multiple Reference," Revista de Métodos Cuantitativos para la Economía y la Empresa = Journal of Quantitative Methods for Economics and Business Administration, Universidad Pablo de Olavide, Department of Quantitative Methods for Economics and Business Administration, vol. 12(1), pages 65-80, December.
- Dembour, Carole, 2009. "Investment in public infrastructure with spillovers and tax competition between contiguous regions," Open Access publications from UniversitÃ© catholique de Louvain info:hdl:2078.1/28497, Université catholique de Louvain.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.